# SDR ASAA0680488

- Difficulty date: April 25, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- Aircraft time: 46,594 hours, 24,688 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1252-1257
- Component: Fuselage
- Component part number: 593666751
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN DENTED.  COLD WORKED DAMAGED SECTION.  INSTALLED INTERNAL REPAIR DOUBLER PER SRM 53 04.
